# SDR N6WA2015041101

- Difficulty date: April 11, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 28,641 hours, 20,756 cycles
- System (JASC): 5240 · Service Doors
- Part: Trim Panel
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT CLOSE.  REPOSITIONED DOOR TRIM, DOOR OPERATIONS CHECKED NORMAL IAW AMM 52-41-00.
